# SDR HALA2019011500026

- Difficulty date: January 13, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 26,274 hours, 32,407 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Cylinder
- Part number: 3914016555
- Part serial: EFS37478
- Condition: Defective
- Location: Lt Mlg
- Part time: 6,802 hours, 15,153 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUP - ATB LEFT GEAR INDICATION REMAINING RED WITH GEAR HANDLE UP. CHECKED LT MLG UP AND LATCHED PROX SENSOR PER AMM 32-61-00-820-804 CHECKED GOOD AND SENSOR READED CHECKED OK. REMOVED AND REPLACED LT MLG RETRACT CYLINDER PER AMM 32-33-01, LEAK AND OPS CK PENDING. REMOVED AND REPLACED MLG BUNGEE PER AMM 321-33-02. LEAK AND OPS CHECK PENDING OPS AND LEAK CHECK GOOD, OK FOR SERVICE. FOUND LOWER BRACE LINK FROZEN TO MAIN LANDING GEAR STRUT. REMOVED LOWER BRACE LINK PER AMM 32-13-05-000-801. FOUND LOWER BRACE LINK GREASE PASSAGE CLOGGED. INSTALLED LT MLG LOWER BRACE LINK PER AMM 32-13-05 OPS AND LEAK OK, ALSO ACCOMPLISHED OPS AND LEAK CHECK OF MLG RETRACT CYLINDER PER AMM 32-33-01 ONLY OK FOR SERVICE.
